Skip to main content
European Commission logo
français français
CORDIS - Résultats de la recherche de l’UE
CORDIS
CORDIS Web 30th anniversary CORDIS Web 30th anniversary

Modern Aspects of Geometry: Categories, Cycles and Cohomology of Hyperkähler Varieties

CORDIS fournit des liens vers les livrables publics et les publications des projets HORIZON.

Les liens vers les livrables et les publications des projets du 7e PC, ainsi que les liens vers certains types de résultats spécifiques tels que les jeux de données et les logiciels, sont récupérés dynamiquement sur OpenAIRE .

Publications

The geometry of cubic hypersurfaces

Auteurs: Daniel Huybrechts
Publié dans: Cambridge Stud. Adv. Math.,, 2023
Éditeur: CUP

Stability conditions in families

Auteurs: Bayer, Arend; Lahoz, Martí; Macrì, Emanuele; Nuer, Howard; Perry, Alexander; Stellari, Paolo
Publié dans: Publications Mathématiques. Institut de Hautes Études Scientifiques, 2021, ISSN 0073-8301
Éditeur: Springer Verlag
DOI: 10.1007/s10240-021-00124-6

On automorphic forms of small weight for fake projective planes

Auteurs: Galkin, Sergey; Karzhemanov, Ilya; Shinder, Evgeny
Publié dans: Mosc. Math. J., 2023, ISSN 1609-3321
Éditeur: Independent University of Moscow

Characteristic foliations — A survey

Auteurs: Fabrizio Anella, Daniel Huybrechts
Publié dans: Bulletin of the London Mathematical Society, Numéro 56, 2024, Page(s) 2231-2249, ISSN 0024-6093
Éditeur: Oxford University Press
DOI: 10.1112/blms.13107

Kernels of categorical resolutions of nodal singularities

Auteurs: Warren Cattani, Franco Giovenzana, Shengxuan Liu, Pablo Magni, Luigi Martinelli, Laura Pertusi, Jieao Song
Publié dans: Rendiconti del Circolo Matematico di Palermo Series 2, Numéro 72, 2023, Page(s) 3077-3105, ISSN 0009-725X
Éditeur: Circolo Matematico di Palermo
DOI: 10.1007/s12215-023-00895-3

Schiffer variations and the generic Torelli theorem for hypersurfaces

Auteurs: Claire Voisin
Publié dans: Compositio Math., 2022, ISSN 0010-437X
Éditeur: London Mathematical Society
DOI: 10.1112/s0010437x21007727

On fibrations and measures of irrationality of hyper-Kähler manifolds

Auteurs: Claire Voisin
Publié dans: Rev. Un. Mat. Argentina, Numéro 00416932, 2022, ISSN 0041-6932
Éditeur: Union Matematica Argentina
DOI: 10.33044/revuma.3319

On the Hodge and Betti numbers of hyper-Kähler manifolds

Auteurs: Pietro Beri and Olivier Debarre
Publié dans: Milan Journal of Mathematics, 2021, ISSN 1424-9286
Éditeur: Birkhauser Verlag
DOI: 10.1007/s00032-022-00367-w

Chow groups of surfaces of lines in cubic fourfolds

Auteurs: Daniel Huybrechts
Publié dans: Épijournal de géométrie algébrique, 2023, ISSN 2491-6765
Éditeur: Association de l'Épijournal de géométrie algébrique
DOI: 10.46298/epiga.2023.10425

Effectivity of semi-positive line bundles

Auteurs: Fabrizio Anella, Daniel Huybrechts
Publié dans: Milan Journal of Mathematics, 2022, ISSN 1424-9286
Éditeur: Birkhauser Verlag
DOI: 10.1007/s00032-022-00356-z

Groups Acting on Moduli Spaces of Hyper-Kähler Manifolds

Auteurs: Francesca Rizzo
Publié dans: Milan Journal of Mathematics, Numéro 92, 2024, Page(s) 169-193, ISSN 1424-9286
Éditeur: Birkhauser Verlag
DOI: 10.1007/s00032-024-00396-7

Compact Kähler manifolds with no projective specialization

Auteurs: Claire Voisin
Publié dans: Bollettino dell'Unione Matematica Italiana, Springer Verlag, 2021, Numéro 2, 2022, ISSN 1972-6724
Éditeur: Unione Matematica Italiana
DOI: 10.1007/s40574-021-00288-3

Gushel–Mukai varieties with many symmetries and an explicit irrational Gushel–Mukai threefold

Auteurs: Olivier Debarre; Giovanni Mongardi
Publié dans: Boll. Unione Mat. Ital., Numéro 5, 2022, ISSN 1972-6724
Éditeur: Unione Matematica Italiana
DOI: 10.1007/s40574-021-00293-6

On the Lefschetz standard conjecture for Lagrangian covered hyper-Kähler varieties

Auteurs: Claire Voisin
Publié dans: Advances in Mathematics, 2022, ISSN 0001-8708
Éditeur: Academic Press
DOI: 10.1016/j.aim.2021.108108

Hilbert schemes of K3 surfaces, generalized Kummer, and cobordism classes of hyper-Kähler manifolds

Auteurs: Georg Oberdieck, Jieao Song, Claire Voisin
Publié dans: Pure and Applied Mathematics Quarterly, 2022, ISSN 1558-8599
Éditeur: International Press

Footnotes to papers of O’Grady and Markman

Auteurs: Claire Voisin
Publié dans: Mathematische Zeitschrift, 2022, ISSN 0025-5874
Éditeur: Springer Verlag
DOI: 10.1007/s00209-021-02883-8

Computing Riemann-Roch polynomials and classifying hyper-Kähler fourfold

Auteurs: Olivier Debarre, Daniel Huybrechts, Emanuele Macri, Claire Voisin
Publié dans: Journal of the American Mathematical Society, Numéro 08940347, 2022, ISSN 0894-0347
Éditeur: American Mathematical Society
DOI: 10.1090/jams/1016

Smooth subvarieties of Jacobians

Auteurs: Olivier Benoist; Olivier Debarre
Publié dans: Épijournal de géométrie algébrique., Numéro 3, 2023, ISSN 2491-6765
Éditeur: Association de l'Épijournal de géométrie algébrique
DOI: 10.46298/epiga.2023.10321

Gushel-Mukai varieties: intermediate Jacobians

Auteurs: Debarre, Olivier; Kuznetsov, Alexander
Publié dans: Épijournal Géom, 2020, ISSN 2491-6765
Éditeur: Association de l'Épijournal de géométrie algébrique

The cotangent bundle of K3 surfaces of degree two

Auteurs: Fabrizio Anella, Andreas Höring
Publié dans: Épijournal de Géométrie Algébrique, Numéro Special volume in honour of..., 2023, ISSN 2491-6765
Éditeur: SMF
DOI: 10.46298/epiga.2023.9960

Complex multiplication in twistor spaces

Auteurs: Daniel Huybrechts
Publié dans: Int. Math. Res. Not. IMRN, 2021, ISSN 1073-7928
Éditeur: Oxford University Press
DOI: 10.1093/imrn/rnaa073

Lagrangian fibrations

Auteurs: Daniel Huybrechts, Mirko Mauri
Publié dans: Milan Journal Math., 2022, ISSN 1424-9286
Éditeur: Birkhauser Verlag
DOI: 10.1007/s00032-022-00349-y

Hodge similarities, algebraic classes, and Kuga–Satake varieties

Auteurs: Mauro Varesco
Publié dans: Mathematische Zeitschrift, Numéro 305, 2023, ISSN 0025-5874
Éditeur: Springer Verlag
DOI: 10.1007/s00209-023-03390-8

Maximal variation of curves on K3 surfaces

Auteurs: Yajnaseni Dutta, Daniel Huybrechts
Publié dans: Tunisian Journal of Mathematics, 2022, ISSN 2576-7658
Éditeur: Math. Sci. Publ.
DOI: 10.2140/tunis.2022.4.443

On Abel-Jacobi Maps of Lagrangian Families

Auteurs: Chenyu Bai
Publié dans: Mathematische Zeitschrift, 2023, ISSN 0025-5874
Éditeur: Springer Verlag
DOI: 10.1007/s00209-023-03292-9

On the irrationality of moduli spaces of K3 surfaces

Auteurs: Daniele Agostini; Ignacio Barros; Kuan-Wen Lai
Publié dans: Trans. Amer. Math. Soc, Numéro 1, 2023, ISSN 0002-9947
Éditeur: American Mathematical Society
DOI: 10.1090/tran/8830

Rational curves on primitive symplectic varieties of OG$$_6^s$$-type

Auteurs: Valeria Bertini, Annalisa Grossi
Publié dans: Mathematische Zeitschrift, Numéro 304, 2023, ISSN 0025-5874
Éditeur: Springer Verlag
DOI: 10.1007/s00209-023-03296-5

A categorical Torelli theorem for hypersurfaces

Auteurs: Dmitrii Pirozhkov
Publié dans: Bulletin of the London Mathematical Society, Numéro 56, 2024, Page(s) 3075-3089, ISSN 0024-6093
Éditeur: Oxford University Press
DOI: 10.1112/blms.13117

Hyper-Kähler manifolds of generalized Kummer type and the Kuga–Satake correspondence

Auteurs: Claire Voisin, Mauro Varesco
Publié dans: Milan Journal of Mathematics, 2022, ISSN 1424-9286
Éditeur: Birkhauser Verlag
DOI: 10.1007/s00032-022-00369-8

On fibrations and measures of irrationality of hyper-Kähler manifolds

Auteurs: Claire Voisin
Publié dans: Rev. Un. Mat. Argentina, Numéro 9, 2023, ISSN 1669-9637
Éditeur: Unión Matemática Argentina

Stably semiorthogonally indecomposable varieties

Auteurs: Dmitrii Pirozhkov
Publié dans: Épijournal de Géométrie Algébrique, Numéro Volume 7, 2023, ISSN 2491-6765
Éditeur: Paris
DOI: 10.46298/epiga.2023.volume7.7700

The geometry of antisymplectic involutions, I.

Auteurs: Emanuele Macri
Publié dans: Mathematische Zeitschrift, 2022, ISSN 0025-5874
Éditeur: Springer Verlag
DOI: 10.1007/s00209-021-02909-1

Hyper-Kähler manifolds of generalized Kummer type and the Kuga–Satake correspondence

Auteurs: Claire Voisin, Mauro Varesco
Publié dans: Milan Journal of Mathematics, Numéro 1, 2023, ISSN 1424-9286
Éditeur: Birkhauser Verlag

Stability and applications

Auteurs: Emanuele Macri, Benjamin Schmidt
Publié dans: Pure and Applied Mathematics Quarterly, 2022, ISSN 1558-8599
Éditeur: International Press
DOI: 10.4310/pamq.2021.v17.n2.a5

On birational transformations of Hilbert schemes of points on K3 surfaces

Auteurs: Beri, Pietro; Cattaneo, Alberto
Publié dans: Mathematische Zeitschrift, 2022, ISSN 0025-5874
Éditeur: Springer Verlag
DOI: 10.1007/s00209-021-02960-y

On type II degenerations of hyperkähler manifolds

Auteurs: Daniel Huybrechts, Mirko Mauri
Publié dans: Mathematical Research Letters, 2022, ISSN 1073-2780
Éditeur: Mathematical Publishing
DOI: 10.4310/mrl.2023.v30.n1.a6

Lagrangian fibrations of hyperkähler fourfolds

Auteurs: Daniel Huybrechts, Chenyang Xu
Publié dans: Journal of the Institute of Mathematics of Jussieu. JIMJ, 2022, ISSN 1474-7480
Éditeur: Cambridge University Press
DOI: 10.1017/s1474748020000365

The Looijenga–Lunts–Verbitsky Algebra and Verbitsky’s Theorem

Auteurs: Alessio Bottini
Publié dans: Milan Journal of Mathematics, Numéro 1, 2023, ISSN 1424-9286
Éditeur: Birkhauser Verlag
DOI: 10.1007/s00032-022-00364-z

On the coniveau of rationally connected threefolds

Auteurs: Claire Voisin
Publié dans: Geometry and Topology, 2022, ISSN 1465-3060
Éditeur: University of Warwick
DOI: 10.2140/gt.2022.26.2731

Nodal quintic surfaces and lines on cubic fourfolds (with an appendix by John Christian Ottem)

Auteurs: Daniel Huybrechts
Publié dans: L’Enseignement Mathématique, Numéro 70, 2024, Page(s) 499-532, ISSN 0013-8584
Éditeur: EMS Press
DOI: 10.4171/lem/1063

Rouquier dimension of some blow-ups

Auteurs: Dmitrii Pirozhkov
Publié dans: European Journal of Mathematics volume, 2023, ISSN 2199-675X
Éditeur: Springer
DOI: 10.1007/s40879-023-00639-8

Brilliant families of K3 surfaces: Twistor spaces, Brauer groups, and Noether-Lefschetz loci

Auteurs: Huybrechts, Daniel
Publié dans: Annals de la Faculte des Sciences de Toulouse, Numéro 1, 2022, ISSN 2258-7519
Éditeur: Centre Mersenne, Annales de la Faculté des Sciences de Toulouse, et les auteurs

Derived Categories of Hyper-Kähler Manifolds via the LLV Algebra

Auteurs: T. Beckmann
Publié dans: Milan Journal of Mathematics, Numéro 9, 2022, ISSN 1424-9286
Éditeur: Birkhauser Verlag
DOI: 10.1007/s00032-022-00358-x

New rational cubic fourfolds arising from Cremona transformations

Auteurs: Yu-Wei Fan, Kuan-Wen Lai
Publié dans: Algebraic Geometry, 2023, ISSN 2313-1691
Éditeur: Foundation Compositio Mathematics
DOI: 10.14231/ag-2023-014

Homological Bondal-Orlov localization conjecture for rational singularities

Auteurs: Mirko Mauri, Evgeny Shinder
Publié dans: Forum of Mathematics, Sigma, 2022, ISSN 2050-5094
Éditeur: Cambridge Univ. Press
DOI: 10.1017/fms.2023.65

Nielsen realization problem for derived automorphisms of generic K3 surfaces

Auteurs: Fan, Yu-Wei; Lai, Kuan-Wen
Publié dans: Numéro 1, 2023
Éditeur: submitted
DOI: 10.48550/arxiv.2302.12663

"Kodaira dimension of moduli spaces of hyperk\""ahler varieties"

Auteurs: Barros, Ignacio; Beri, Pietro; Brakkee, Emma; Flapan, Laure
Publié dans: Numéro 4, 2022
Éditeur: submitted

Remarks on the Bondal quiver

Auteurs: Sung, Benjamin
Publié dans: Numéro 1, 2022
Éditeur: arxiv
DOI: 10.48550/arxiv.2210.08638

Fourier-Mukai numbers of K3 categories of very general special cubic fourfolds

Auteurs: Fan, Yu-Wei; Lai, Kuan-Wen
Publié dans: Numéro 1, 2023
Éditeur: arxiv
DOI: 10.48550/arxiv.2307.14486

Polygons of Newton-Okounkov type on irreducible holomorphic symplectic manifolds

Auteurs: Denisi, Francesco Antonio
Publié dans: Numéro 1, 2023
Éditeur: arxiv
DOI: 10.48550/arxiv.2311.03295

The Hodge conjecture for powers of K3 surfaces of Picard number 16

Auteurs: Mauro Varesco
Publié dans: 2022
Éditeur: submitted

The K3 category of a cubic fourfold -- an update

Auteurs: Daniel Huybrechts
Publié dans: Numéro 6, 2023
Éditeur: arxiv
DOI: 10.48550/arxiv.2303.03820

Stability conditions on non-commutative curves

Auteurs: Sung, Benjamin
Publié dans: Numéro 1, 2022
Éditeur: arxiv
DOI: 10.48550/arxiv.2210.08637

The special Brauer group and twisted Picard varieties

Auteurs: Daniel Huybrechts, Dominique Mattei
Publié dans: 2023
Éditeur: arxiv

Derived equivalence of elliptic K3 surfaces and Jacobians

Auteurs: Reinder Meinsma, Evgeny Shinder
Publié dans: 2023
Éditeur: submitted

On the irrationality of moduli spaces of projective hyperkähler manifolds

Auteurs: Daniele Agostini, Ignacio Barros, Kuan-Wen Lai
Publié dans: 2023
Éditeur: submitted

Special subvarieties in the locus of intermediate Jacobians of cubic

Auteurs: Moritz Hartlieb
Publié dans: 2023
Éditeur: submitted

Towards a modular construction of OG10

Auteurs: Alessio Bottini
Publié dans: 2022
Éditeur: submitted

Categorical Torelli theorem for hypersurfaces

Auteurs: Dmitrii Pirozhkov
Publié dans: 2022
Éditeur: submitted

Crossing the transcendental divide: from Schottky groups to algebraic curves

Auteurs: Fairchild, Samantha; Ortiz, Ángel David Ríos
Publié dans: Numéro 5, 2024
Éditeur: arxiv
DOI: 10.48550/arxiv.2401.10801

The Kodaira classification of the moduli of hyperelliptic curves

Auteurs: Barros, Ignacio; Mullane, Scott
Publié dans: Numéro 5, 2021
Éditeur: arxiv
DOI: 10.48550/arxiv.2106.13774

On the transcendental lattices of Hyperkähler manifolds

Auteurs: Benedetta Piroddi, Ángel David Ríos Ortiz
Publié dans: 2023
Éditeur: submitted

The Intermediate Jacobian fibration of a cubic fourfold containing a plane and fibrations in Prym varieties

Auteurs: Mattei, Dominique
Publié dans: Numéro 2, 2023
Éditeur: arxiv
DOI: 10.48550/arxiv.2302.00350

Terminalizations of quotients of compact hyperkähler manifolds by induced symplectic automorphisms

Auteurs: Bertini, Valeria; Grossi, Annalisa; Mauri, Mirko; Mazzon, Enrica
Publié dans: Numéro 5, 2024
Éditeur: arxiv
DOI: 10.48550/arxiv.2401.13632

Complete curves in the moduli space of polarized K3 surfaces and hyper-K��hler manifolds

Auteurs: Debarre, Olivier; Macrì, Emanuele
Publié dans: Numéro 1, 2021
Éditeur: arxiv
DOI: 10.48550/arxiv.2108.00429

On symplectic birational self-maps of projective hyperkähler manifolds of K3[n]-type

Auteurs: Yajnaseni Dutta, Dominique Mattei, Yulieth Prieto-Montañez
Publié dans: 2022
Éditeur: submitted

Cycle classes on abelian varieties and the geometry of the Abel-Jacobi map

Auteurs: Claire Voisin
Publié dans: 2022
Éditeur: submitted

EPW sextics associated to K3 surfaces

Auteurs: Pietro Beri
Publié dans: Numéro 5, 2020
Éditeur: arxiv
DOI: 10.48550/arxiv.2011.12223

Symmetric tensors on the intersection of two quadrics and Lagrangian fibration

Auteurs: A. Beauville, A. Etesse, A. Höring, J. Liu, C. Voisin
Publié dans: Numéro 14, 2023
Éditeur: arxiv

Flat pushforwards of Chern classes and the smoothability of cycles in the Whitney range

Auteurs: Kollár, János; Voisin, Claire
Publié dans: Numéro 3, 2023
Éditeur: arxiv

The unreasonable effectiveness of wall-crossing in algebraic geometry

Auteurs: Bayer, Arend; Macr��, Emanuele
Publié dans: Numéro 22, 2022
Éditeur: arxiv
DOI: 10.48550/arxiv.2201.03654

Stable Sheaves on K3 Surfaces via Wall-Crossing

Auteurs: Bottini, Alessio
Publié dans: submitted, 2021
Éditeur: under review

Algebraic cycles on hyper-Kähler varieties of generalized Kummer type

Auteurs: Salvatore Floccari, Mauro Varesco
Publié dans: 2023
Éditeur: submitted

Towards generic base point freeness for generalized Kummer varieties in low dimension

Auteurs: Mauro Varesco
Publié dans: 2021
Éditeur: submitted

The geometry of antisymplectic involutions, II

Auteurs: Laure Flapan, Emanuele Macrì, Kieran G. O'Grady, Giulia Saccà
Publié dans: 2023
Éditeur: submitted

Homologically finite-dimensional objects in triangulated categories

Auteurs: Alexander Kuznetsov, Evgeny Shinder,
Publié dans: Numéro 5, 2022
Éditeur: arxiv
DOI: 10.48550/arxiv.2211.09418

Geometric representability of 1-cycles on rationally connected threefolds

Auteurs: Claire Voisin
Publié dans: 2022
Éditeur: submitted

Complete curves in the moduli space of polarized K3 surfaces and hyper-Kähler manifolds

Auteurs: Olivier Debarre, Emanuele Macri
Publié dans: submitted, 2021
Éditeur: under review

On some birational invariants of hyper-Kähler manifolds

Auteurs: Chenyu Bai
Publié dans: 2022
Éditeur: submitted

On Chern classes of Lagrangian fibered hyper-Kähler manifolds

Auteurs: Claire Voisin
Publié dans: Numéro 5, 2023
Éditeur: arxiv
DOI: 10.48550/arxiv.2305.09396

Splitting unramified Brauer classes by abelian torsors and the period-index problem

Auteurs: Daniel Huybrechts, Dominique Mattei
Publié dans: 2023
Éditeur: arxiv

Mukai bundles on Fano threefolds

Auteurs: Bayer, Arend; Kuznetsov, Alexander; Macrì, Emanuele
Publié dans: Numéro 5, 2024
Éditeur: arxiv
DOI: 10.48550/arxiv.2402.07154

Special subvarieties in the locus of intermediate Jacobians of cubic threefolds

Auteurs: Hartlieb, Moritz
Publié dans: Numéro 1, 2023
Éditeur: arxiv
DOI: 10.48550/arxiv.2304.03214

A birational involution

Auteurs: Pietro Berri and Laurent Manivel
Publié dans: 2022
Éditeur: submitted

Geometric representability of 1-cycles on rationally connected threefolds

Auteurs: Voisin, Claire
Publié dans: 2022, Numéro 4, 2022
Éditeur: arxiv
DOI: 10.48550/arxiv.2208.12557

Functorial constructions related to double Poisson vertex algebras

Auteurs: Bozec, Tristan; Fairon, Maxime; Moreau, Anne
Publié dans: 2023, Numéro 4, 2023
Éditeur: arxiv
DOI: 10.48550/arxiv.2307.06071

On maximally non-factorial nodal Fano threefolds

Auteurs: Ivan Cheltsov, Igor Krylov, Jesus Martinez Garcia, Evgeny Shinder
Publié dans: 2023
Éditeur: submitted

Gushel-Mukai varieties

Auteurs: Olivier Debarre
Publié dans: 2020
Éditeur: under review

Isotrivial Lagrangian fibrations of compact hyper-Kähler manifolds

Auteurs: Kim, Yoon-Joo; Laza, Radu; Martin, Olivier
Publié dans: Numéro 5, 2023
Éditeur: arxiv
DOI: 10.48550/arxiv.2312.15147

Recherche de données OpenAIRE...

Une erreur s’est produite lors de la recherche de données OpenAIRE

Aucun résultat disponible